The Transmuted Gompertz-G Family of Distributions: Properties and Applications
Tbilisi Centre for Mathematical Sciences
Tbilisi Mathematical Journal
We introduce and study a new class of continuous distributions called the transmuted Gompertz-G family which extends the Gompertz class proposed by Alizadeh et al. (2016a). Explicit expressions for the ordinary and incomplete moments, generating function, probability weighted moment, Lorenz and Bonferroni curves, order statistics, Rényi and Shanon entropies, stress strength model moment of residual and reversed residual life and characterizations for the new family are investigated. We discuss the maximum likelihood estimates for the model parameters. The performance of the new family is assessed by means of two applications.
Reyad, Hesham Mohammed; Jamal, Farrukh; Othman, Soha; and Hamedani, Gholamhossein G., "The Transmuted Gompertz-G Family of Distributions: Properties and Applications" (2018). Mathematical and Statistical Science Faculty Research and Publications. 120.
Tbilisi Mathematical Journal, Vol. 11, No. 3 (2018): 47-67. Publisher link.